# SDR DALA2023030601627

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2652394) DURING INSPECTION FOUND CRACK ANGLE - CLIP LOCATED AFT FACE OF THE STA 500K AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE - CLIP LOCATED AFT FACE OF THE STA 500K AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9AND DWG 143A7505.
